# SDR QXEA2022112800328

- Difficulty date: November 28, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 15,767 hours, 16,994 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLLED HOT #1 AND #2 CAUTIONS ILLUMINATED ON TAKEOFF AROUND 30 KTS. TAKEOFF ABORTED, RAN CHECKLIST AND CAUTION LIGHTS EXTINGUISHED. RETURNED TO GATE. REMOVED FROM SERVICE. INTERROGATED CDS, NO CORRELATED FAULTS NOTED. PERFORMED FIM REF Q400 FIM 36-20-00-810-805 STEPS 1-3. OPS CHECK GOOD. CAUTION LIGHT DID NOT ILLUMINATE. NO FAULTS RETURNED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
